enyaw061032 Posted April 2, 2007 Share Posted April 2, 2007 I have been so nauseated that I can't eat, can't swallow, and feel all clammy. I got some relief from the magic mouthwash last week, but now it makes me vomit if I take it. My throat is so sore I cannot swallow anything within pain. And the nausea won't let up. I don't mean to complain all the time but I just need some advice if anyone has anything they can suggest to help. I have been in bed for three days, barely able to drink enough water, or eat anything except a very small amount of dry toast. I got a shot Friday morning for white blood cells being low. Could that cause the nausea to be so bad? I am thinking about discontinuing the radiation, which is causing my throat to be so sore and painful. Any advice? Thanks again for all that you do Barb Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.